# SDR 2008UALA00126

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB BETWEEN WBL 135.5 AND WING STRINGERS S2 & S3 HAS APPROX 1 INCH CRACK ORIGINATING IN THE CUTOUT RADIUS OF THE RIB.  REMOVED DAMAGE. FABRICATED AND INSTALLED TEE FITTING AND FILLERS.
